MathSciNet Relay Station
MathSciNet bibliographic data
MR1458223 65N12 (41A58)
Labreuche, Christophe A convergence theorem for the fast multipole method for $2$-dimensional scattering problems. Math. Comp. 67 (1998), no. 222, 553–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement